# SDR DL76S000210

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Punctured
- Location: Bs 1443
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURE DISCOVERED AT STA 1443 (GROUND DAMAGE DURING HMV) AND STR 37R.  ADDITIONALLY THE STRINGER WAS DENTED.  ER/A 334052-14 REV A.
